Journal Article

Erratum: Proper motion L and T dwarf candidate members of the Pleiades

S. L. Casewell, P. D. Dobbie, S. T. Hodgkin, E. Moraux, R. F. Jameson, N. C. Hambly, J. Irwin and N. Lodieu

in Monthly Notices of the Royal Astronomical Society

Published on behalf of The Royal Astronomical Society

Volume 402, issue 2, pages 1407-1408
Published in print February 2010 | ISSN: 0035-8711
Published online February 2010 | e-ISSN: 1365-2966 | DOI: http://dx.doi.org/10.1111/j.1365-2966.2009.16037.x
Erratum: Proper motion L and T dwarf candidate members of the Pleiades

Show Summary Details

Journal Article.  492 words. 

Subjects: Astronomy and Astrophysics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.